# SDR HALA2021031500035

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,128 hours, 3,591 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Broken
- Location: Nr 2 Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS - #2 ENGINE AIR OIL HEAT EXCHANGER OIL LINE BRACKET BROKEN // REMOVED AND REPLACED AOHE SUPPLY LINE IAW A330 AMM 79-21-51. LEAK CHECK GOOD
